# SDR SWAA075703

- Difficulty date: November 13, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 52,230 hours, 45,643 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1899
- Condition: Dirty
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION NLG RED LIGHT REMAINED ILLUMINATED.  CYCLED GEAR ALL INDICATIONS NORMAL.  RESEATED LOGIC CARDS M1214, N1215AND M983 AND CLEANED NLG POSITION SENSOR PER MM.
